# SDR ASAA2019050529238

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 14,572 hours, 4,798 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN CLIMBING THROUGH FL310 TO FL 320 LEFT SIDE WINDOW OVERHEAT LT ILLUMINATED. TURNED WINDOW HEAT FOR L SIDE WINDOW OFF FOR 5 MINUTES IAW QRH, THEN TURNED SWITCH BACK ON. WINDOW OVERHEAT LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. COMPLIED WITH FIM TASK 30-41 TASK 813 AND 801. NO FAULT FOUND. SEAMC DAN NOTIFIED.
